# SDR ASAA2019102295370

- Difficulty date: September 25, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION PANEL HAS SMALL AREAS OF COROSSIONS FRM STA. 727 TO 767. GROUNDED - YES. BLENDED CORROSION ON TRANSITION PANEL, REMAINING MATERIAL FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2, REMOVED TRANSITION PANEL IAW B737-700 SRM 51-40-02-0G-0 REINSTALLED NEW TRANSITION PANEL IAW B737-700 SRM 51-40-02-0G-0 W=1O=0.040"R=0.032"L=2D=0.008".
